# SDR JJBA2010331066

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,216 hours, 34,107 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP OF THE EMERGENCY LIGHTING SYS, F/A NOTICED THE EMERGENCY FLOOR LIGHTING FROM ROWS 1 THROUGH 4 AND SIDE WALL LIGHT, ROW 1 WERE INOPERATIVE.  GROUND CREW R & R PS1, PS2, PS3, PS4, PS5 AND PS6 EMERGENCY BATTERY PACKS.  PERFORMED EMERGENCY LIGHTING, OPS CHECKS AND SYS PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
